# SDR DXTA200500626

- Difficulty date: March 12, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 325 hours, 230 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT FL410, CREW HEARD CLUNK SOUND FROM GEAR AREA, RED GEAR UNSAFE LIGHT ILLUMINATED AND HYD PRESS LIGHT ILLUMINATED STEADY.  PULLED HYD CONTROL CB, HYD PRESS EXTINGUISHED, GEAR UNSAFE REMAINED ILLUMINATED.  FOUND NOSE GEAR FREEFALL CABLE TO BE TIGHT & PREVENTING FUEL UPLOCK HOOK & SWITCH ENGAGEMENT.  ADJUSTMENT NOSE GEARS UPLOCK CABLE TO ALLOW FULL UPLOCK HOOK & SWITCH ENGAGEMENT PER CE560 XL MM 32-30-08.  BLED HYDRAULIC SYSTEM & SERVICED EMERGENCY GEAR BOTTLE PER CE 560 XL MM 12-13-01.  OPS CHECK LANDING GEAR SYSTEM NORMAL AT THIS TIME.
